1 doctor weighed in:

Does Keflex cause yellow teeth? I've also been feeling very dizzy and have a sunburn rash. I do have an allergy to penicillan. Is this related?

1 doctor weighed in
Dr. Susan Rhoads
Family Medicine

In brief: Not common.

These are not typical side effects of Keflex Other antibiotics are more likely to do this.
Are you taking any other meds or supplements? Certain foods and liquids can also cause yellowing of the teeth. Ask your doc to be sure and to find out what else could be going on that might cause this. We don't know why you are taking Keflex in the first place either. Call your doc!

In brief: Not common.

These are not typical side effects of Keflex Other antibiotics are more likely to do this.
Are you taking any other meds or supplements? Certain foods and liquids can also cause yellowing of the teeth. Ask your doc to be sure and to find out what else could be going on that might cause this. We don't know why you are taking Keflex in the first place either. Call your doc!
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors